MU Digital Repository
Logo

Evaluations of the Ramanujam-Gollnitz-Gordon Continued Fraction H(q) by Madular Equations

Vasuki, K R and Srivatsa Kumar, B R (2006) Evaluations of the Ramanujam-Gollnitz-Gordon Continued Fraction H(q) by Madular Equations. Indian journal of mathematics, 48 (03). pp. 275-300. ISSN 0019-5324

[img] PDF
Binder1.pdf - Published Version
Restricted to Registered users only

Download (7MB) | Request a copy

Abstract

As a sequel to some works of Chan and Huang [2] we evaluate H(e_ ) for certain values of n. The required modular identities are also obtained.

Item Type: Article
Additional Information: © 2006 Allahabad Mathematical Society
Uncontrolled Keywords: Theta-functions, modular equations, continued fraction.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 20 Nov 2012 07:01
Last Modified: 08 Oct 2014 11:15
URI: http://eprints.manipal.edu/id/eprint/77594

Actions (login required)

View Item View Item